# SDR CALA2019112862078

- Difficulty date: November 25, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 81,657 hours, 31,973 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Retainer
- Condition: Damaged
- Location: Landing Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 RIGHT RETRACTBALE LANDING LIGHT MISSING RETAINER AND BULB TOMC NOTIFIED.
